Alert archive / Nevada / Red Flag Warnings in 2007
Red Flag Warning 31, NWS Elko, NV
NWS Elko, NV issued this red flag warning at Sep 19, 2007, 3:06 PM PDT. It took effect at Sep 20, 2007, 12:00 PM PDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 19, 2007, 3:06 PM PDT (22:06 UTC)
- In effect from
- Sep 20, 2007, 12:00 PM PDT
- Expired
- Sep 20, 2007, 8:00 PM PDT
- In force
- 8 hr
- Issued by
- NWS Elko, NV
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KLKN 192206 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 306 PM PDT WED SEP 19 2007 NVZ455-457-201200- /O.NEW.KLKN.FW.W.0031.070920T1900Z-070921T0300Z/ /O.CON.KLKN.FW.W.0030.000000T0000Z-070920T0300Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 306 PM PDT WED SEP 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM PDT THURSDAY FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM PDT THURSDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES A LOW PRESSURE SYSTEM MOVING SOUTH ALONG THE CALIFORNIA COAST WILL BRING WINDY CONDITIONS TO ZONES 455 AND 457 THROUGH THIS EVENING...AND AGAIN THURSDAY AFTERNOON AND EVENING. SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. THESE WINDS...ALONG WITH AFTERNOON HUMIDITIES NEAR 15 PERCENT...WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CEC
5 follow-up statements
000 WWUS85 KLKN 200243 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 743 PM PDT WED SEP 19 2007 NVZ455-457-200345- /O.EXP.KLKN.FW.W.0030.000000T0000Z-070920T0300Z/ /O.CON.KLKN.FW.W.0031.070920T1900Z-070921T0300Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 743 PM PDT WED SEP 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM PDT THURSDAY FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING... THE RED FLAG WARNING FOR WEDNESDAY WILL EXPIRE AT 8 PM PDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM PDT THURSDAY. THURSDAYS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES A LOW PRESSURE SYSTEM MOVING SOUTH ALONG THE CALIFORNIA COAST WILL BRING WINDY CONDITIONS TO ZONES 455 AND 457 AGAIN THURSDAY AFTERNOON AND EVENING. SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. THESE WINDS...ALONG WITH AFTERNOON HUMIDITIES NEAR 15 PERCENT...WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ LW
000 WWUS85 KLKN 200254 AAA RFWLKN RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE ELKO NV 754 PM PDT WED SEP 19 2007 NVZ455-457-201500- /O.EXP.KLKN.FW.W.0030.000000T0000Z-070920T0300Z/ /O.CON.KLKN.FW.W.0031.070920T1900Z-070921T0300Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 754 PM PDT WED SEP 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM PDT THURSDAY FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING... THE RED FLAG WARNING FOR WEDNESDAY WILL EXPIRE AT 8 PM PDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM PDT THURSDAY. THURSDAYS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES A LOW PRESSURE SYSTEM MOVING SOUTH ALONG THE CALIFORNIA COAST WILL BRING WINDY CONDITIONS TO ZONES 455 AND 457 AGAIN THURSDAY AFTERNOON AND EVENING. SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. THESE WINDS...ALONG WITH AFTERNOON HUMIDITIES NEAR 15 PERCENT...WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ LW
000 WWUS85 KLKN 201109 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 409 AM PDT THU SEP 20 2007 NVZ455-457-201915- /O.CON.KLKN.FW.W.0031.070920T1900Z-070921T0300Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 409 AM PDT THU SEP 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES... A RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITIES REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PDT THIS EVENING FOR CENTRAL AND EAST CENTRAL NEVADA. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES A LOW PRESSURE SYSTEM MOVING SOUTH ALONG THE CALIFORNIA COAST WILL BRING WINDY CONDITIONS TO ZONES 455 AND 457 AGAIN THIS AFTERNOON AND EVENING. SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. THESE WINDS...ALONG WITH AFTERNOON HUMIDITIES NEAR 15 PERCENT...WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KLKN 201843 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 1143 AM PDT THU SEP 20 2007 NVZ455-457-210300- /O.CON.KLKN.FW.W.0031.070920T1900Z-070921T0300Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 1143 AM PDT THU SEP 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES A LOW PRESSURE SYSTEM MOVING SOUTH ALONG THE CALIFORNIA COAST WILL BRING WINDY CONDITIONS TO ZONES 455 AND 457 AGAIN THIS AFTERNOON AND EVENING. SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE EXPECTED. THESE WINDS...ALONG WITH AFTERNOON HUMIDITIES NEAR 15 PERCENT...WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CEC
000 WWUS85 KLKN 210235 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 735 PM PDT THU SEP 20 2007 NVZ455-457-210345- /O.EXP.KLKN.FW.W.0031.000000T0000Z-070921T0300Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 735 PM PDT THU SEP 20 2007 ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING... THE RED FLAG WARNING FOR CENTRAL NEVADA WILL EXPIRE AT 8 PM PDT THIS EVENING. WINDS ARE SUBSIDING AT THIS HOUR...ALTHOUGH WIND GUSTS WILL REMAIN IN THE 20S PAST MIDNIGHT IN CENTRAL NEVADA. RELATIVE HUMIDITY HAS RISEN ABOVE 15% ACROSS THE REGION THIS EVENING AND A RED FLAG WARNING IS NO LONGER WARRANTED. $$ LW
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Sep 19, 2:30 PM PDT, 36 minutes earlier.
Area forecast discussion, Sep 19, 2:30 PM PDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 230 PM PDT WED SEP 19 2007 .SYNOPSIS...A LOW PRESSURE SYSTEM MOVING SOUTH ALONG THE CALIFORNIA COAST WILL BRING WINDY DAYTIME CONDITIONS TO CENTRAL NEVADA THROUGH FRIDAY...WITH BREEZY CONDITIONS ELSEWHERE. THE LOW WILL LIFT THROUGH NEVADA FRIDAY NIGHT AND SATURDAY...BRINGING THE CHANCE FOR SHOWERS AND COOLER TEMPERATURES. && .SHORT TERM...UPPER LOW OVER NRN CA THIS AFTN AND WILL CONTINUE TO SINK SOUTH TO A POSITION OFF THE SRN CA COAST BY THURSDAY AFTERNOON. WILL KEEP SOME LOW POPS ACROSS THE FAR WRN PORTION OF THE FCST AREA TONIGHT THEN TAKE OUT ANY MENTION OF SHOWERS ON THURSDAY AS UPPER LOW WILL BE TOO FAR TO THE SOUTH AND WEST TO POSE ANY THREAT OF SHOWERS. WINDS HAVE BEEN GUSTING TO OVER 40 MPH ACROSS PORTIONS OF CNTRL NV THIS AFTN SO WILL LET WIND ADVISORY GO UNTIL 8 PM. PRESSURE GRADIENTS WILL REMAIN RATHER STRONG ACROSS CNTRL NV AGAIN THURSDAY SO WIND ADVISORY LOOKS GOOD. ON FRIDAY UPPER LOW WILL BEGIN TO MOVE TO THE NORTHEAST TOWARDS THE SRN CA COAST IN RESPONSE TO UPSTREAM KICKER. AS IT DOES SO ENOUGH MOISTURE WILL SPREAD INTO CNTRL NV TO INTRODUCE A CHANCE OF SHOWERS. CEC .LONG TERM...FRIDAY NIGHT THROUGH NEXT WEDNESDAY...PRIMARY FOCUS CONTINUES TO BE THE EVOLUTION AND MOVEMENT OF THE STRONG UPPER LEVEL LOW NOW DIGGING SOUTHWARD TOWARDS THE SRN CALIF COASTLINE. MODELS IN DECENT AGREEMENT...SHOWING THE POSSIBILITY OF SUBSTANTIAL RAINFALL ACROSS THE AREA STARTING FRIDAY NIGHT AND POSSIBLY LASTING INTO THE WEEKEND. GFS AND ECMWF ARE IN GOOD AGREEMENT...SHOWING UPPER LEVEL LOW DRIFTING NORTHEAST FROM THE SRN CALIF COASTLINE INTO CNTRL NV BY SATURDAY. MODELS SHOW COLD FRONT PUSHING ACROSS THE AREA AS STRONG 120 KT JET ENTERS THE AREA FROM THE SOUTH. MODEL OMEGA VALUES REFLECT THE DYNAMIC LIFT WITH THIS SYSTEM...VALUES ARE AS HIGH AS 20 UB/S ACROSS CNTRL NV FRIDAY NIGHT. LI VALUES EXPECTED TO BE NEAR ZERO OR SLIGHTLY BELOW ZERO...THEREFORE HEAVY RAINFALL IS POSSIBLE IN HEAVY SHOWER ACTIVITY...ESPECIALLY WITH SOME SUBTROPICAL MOISTURE ENTERING THE ERN PORTIONS OF THE SYSTEM. THE QUESTION IS WHICH AREAS WILL RECEIVE SIGNIFICANT RAINFALL. MODELS SEEM TO BE HAVING DIFFICULTY WITH PLACEMENT OF THE UPPER LEVEL SYSTEM AND WHEN IT WILL EJECT NE COMPARED TO YESTERDAY. ECMWF AND GFS PLACE LOW A BIT FURTHER SOUTH COMPARED TO YESTERDAYS 12Z RUN...WITH HEAVIEST RAINFALL MAINLY IN CNTRL NV. 12Z NAM APPEARS TO BE MORE CONSISTENT WITH YESTERDAYS MODEL RUNS...WITH HEAVY RAINFALL ACROSS CNTRL NV EXTENDING INTO NE NV. WILL HAVE TO KEEP AN EYE ON THIS OVER THE NEXT FEW DAYS SINCE THERE IS STILL SOME UNCERTAINTY WITH WHICH LOCATIONS WILL SEE SIGNIFICANT RAINS. AS OF RIGHT NOW...CNTRL NV HAS THE HIGHEST POTENTIAL TO SEE HEAVY RAINFALL. INCREASED POPS TO NEAR 50 PCT ACROSS MOST OF THE AREA THROUGH SATURDAY. SNOW LEVELS WILL FALL RAPIDLY AS THE UPPER LEVEL LOW AND ASSOCIATED COLD POOL PUSH INTO THE AREA...AS LOW AS 7000 FEET ACROSS MUCH OF NV. WOULD NOT BE SURPRISED IF A FEW HIGH ELEVATION MOUNTAIN PASSES SEE THEIR FIRST FEW SNOW FLAKES OF THE SEASON. THE MOUNTAINS ABOVE 8000 FEET WILL LIKELY SEE THEIR FIRST ACCUMULATED SNOWFALL BY SATURDAY MORNING WITH MORE SNOW EXPECTED THROUGH THE DAY SATURDAY. BY SUNDAY THE UPPER LEVEL LOW WILL PUSH EAST OF NV...WITH WRAP AROUND MOISTURE ACROSS MOST OF ERN NV THROUGH THE DAY. VERY COOL TEMPS ARE EXPECTED DURING THE WEEKEND...WITH 700MB TEMPS BETWEEN 0C TO -3C BY SUNDAY AFTERNOON...TRANSLATING TO THE MID 50S TO MID 60S FOR HIGHS ACROSS MOST OF THE AREA. MIN TEMPS WILL BE TRICKY WITH CLOUD COVER PRESENT...KEPT LOWS NEAR NORMAL FOR NOW THROUGH THE WEEKEND. BY EARLY NEXT WEEK...UPPER LEVEL LOW WILL EJECT NORTHEAST AS UPSTREAM KICKER PUSHES INTO THE PAC NW BY MONDAY. MODELS IN AGREEMENT THROUGH DAYS 6 AND 7...SHOWING WEST TO NORTHWESTERLY FLOW ALOFT AND SCT HIGH LEVEL CLOUDINESS. TEMPS ARE EXPECTED TO SLOWLY INCREASE BACK TO NORMAL FOR THIS TIME OF THE YEAR BY NEXT WEDNESDAY. AS FOR LOWS...MONDAY MORNING IS EXPECTED TO BE THE COLDEST WITH A HARD FREEZE POSSIBLE. TT && .AVIATION...STRONG SOUTHERLY WINDS ARE EXPECTED TO CONTINUE ACROSS KELY AND KTPH INTO THIS EVENING BEFORE DIMINISHING TODAY. WIND GUSTS OF 45 MPH ARE POSSIBLE IN THESE AREAS THIS AFTERNOON BEFORE WINDS DIMINISH TO AROUND 15 MPH TONIGHT. ANOTHER ROUND OF STRONG WINDS ARE EXPECTED TOMORROW. OTHERWISE...VFR CONDITIONS EXPECTED. && .FIRE WEATHER...WINDS WILL BE STRONG AND GUSTY AGAIN ON THURSDAY. WITH MODELS SHOWING WARMER AND DRIER THAN PREVIOUS RUNS GUIDANCE BRINGING MIN RH DOWN TO AROUND 15 PCT. THEREFORE WILL ISSUE A RED FLAG WARNING FOR CENTRAL NV AGAIN THURSDAY AFTN AND EARLY EVE. UPPER LOW CURRENTLY OVER NRN CA WILL DIG SWD TO OFF THE SRN CA COAST THUR THEN BEGIN TO MOVE NEWD ON FRIDAY BRIDGING A CHANCE OF SHOWERS TO CNTRL NV LATE IN THE DAY. THIS LOW WILL THEN MOVE NEWD ACROSS NV ON SATURDAY FOR A GOOD CHANCE OF SHOWERS. SHOWERS WILL LINGER INTO SUNDAY MORNING BEFORE SYSTEM MOVES OUT OF THE AREA. COLDER AIR WITH THIS SYSTEM WILL BRING SNOW LEVELS DOWN TO AROUND 8000 FT SATURDAY SO THE HIGHER MTNS WILL SEE SOME SNOW. CEC && .LKN WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITIES UNTIL 8 PM PDT TODAY FOR CENTRAL NV ZONES 455 AND 457. RED FLAG WARNING FROM 12 PM TO 8 PM THURSDAY FOR CENTRAL NEVADA ZONES 455 AND 457 WIND ADVISORY FOR CENTRAL NV UNTIL 8 PM PDT TODAY...AND AGAIN 11 AM TO 8 PM PDT THURSDAY.
Hazardous weather outlook, Sep 19, 6:11 AM PDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 611 AM PDT WED SEP 19 2007 NVZ013-030>037-200111- EXTREME EASTERN ELKO COUNTY-HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- NORTHERN LANDER AND NORTHERN EUREKA COUNTIES-NORTHERN NYE COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE- SOUTHERN LANDER AND SOUTHERN EUREKA COUNTIES- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-WHITE PINE COUNTY- 611 AM PDT WED SEP 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEVADA. .DAY ONE...TODAY AND TONIGHT. A LOW PRESSURE SYSTEM MOVING SOUTH ALONG THE CALIFORNIA COAST WILL BRING WINDY CONDITIONS TO CENTRAL AND EAST CENTRAL NEVADA TODAY. WINDS WILL INCREASE OUT OF THE SOUTH TO 25 TO 35 MPH MIDDAY WITH GUSTS TO 45 MPH IN THE AFTERNOON. WINDS WILL BE BREEZY ELSEWHERE ACROSS NEVADA. PLEASE SEE PRODUCT RNONPWLKN FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG WINDS WILL CONTINUE ACROSS CENTRAL NEVADA THURSDAY AND FRIDAY...SHIFTING FROM SOUTH TO SOUTHWEST. WIND SPEEDS THURSDAY WILL RANGE FROM 25 TO 35 MPH WITH GUSTS TO 50 MPH IN THE AFTERNOON. THE CALIFORNIA LOW WILL LIFT ACROSS NEVADA FRIDAY NIGHT AND SATURDAY...BRINGING LOCALLY HEAVY RAINS TO CENTRAL AND NORTHERN NEVADA THROUGH SATURDAY EVENING. RAINFALL AMOUNTS OF UP TO AN INCH WILL BE POSSIBLE. SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURES. REA
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 4:35 AM PDT | Wind Advisory | LKN | Eureka, Lander, White Pine | 39 hr |
Nearby
Red Flag Warnings in Nevada, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.